MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 TIMOTHY GRASS; ALLERGEN SPECIFIC IGE

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 TIMOTHY GRASS; ALLERGEN SPECIFIC IGE
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of a depressed result with specific ige on immulite 2000 for timothy grass (lot 624) compared to a higher result observed with timothy grass (lot 625).The depressed result was reported to the physician(s), who did not question the result.There are no known reports of patient intervention or adverse health consequences due to the discordant depressed allergen specific ige result.
 
Additional Manufacturer Narrative
The customer reports observation of a depressed result with specific ige on immulite 2000 for timothy grass (lot 624) compared to a higher result observed with timothy grass (lot 625).The depressed result was reported to the physician(s), who did not question the result.The limitations section of the immulite 2000 allergen specific ige instructions for use (ifu) states: "a definitive clinical diagnosis should not be made solely on the basis of an in vitro allergen-specific ige result.Diagnosis should be made by the physician only after all clinical and laboratory findings have been evaluated." siemens healthcare diagnostics is investigating.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2023-00063 on mar 28, 2023.Additional information may 19, 2023: the customer reports observation of a depressed result with specific ige on immulite 2000 for timothy grass (lot 624) compared to a higher result observed with timothy grass (lot 625).The depressed result was reported to the physician(s), who did not question the result.Siemens reviewed the diagnostic files for a discrepant result for immulite 2000 3gallergy specific ige g6 sample.The discrepant sample was run with g6 allergen lot 624 which resulted as 1.21 iu/ml on february 16, 2023.The sample was repeated with lot 625 on (b)(6) 2023 which gave a result of 22.5 iu/ml and subsequently repeated on (b)(6) 2023 with a result of 23.5 iu/ml.A review of the diagnostic files show a potential bubble in the reagent that may have caused the discrepant result.The customer is operational.In section b6 of initial mdr: it was stated that the patient sample (b)(6) was repeated with a result of 22.5 iu/ml (lot 625) on (b)(6) 2023.The correct test date is (b)(6) 2023.The follwing data was not reviewed by siemens from the diagnostic files - lot 625 repeat result: 24.2 iu/ml.In section h6, the investigation finding, and investigation conclusion codes were updated.

Brand Name
IMMULITE 2000 TIMOTHY GRASS
Common Device Name
ALLERGEN SPECIFIC IGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis,
gwynedd, LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
uk registration #: 3002806944
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK   LL55 4EL
Manufacturer Contact
louise mclaughlin
333 coney street
east walpole, MA 02032
7818564812
MDR Report Key16628545
Report Number1219913-2023-00063
Device Sequence Number5269197
Product Code DHB
UDI-Device Identifier00630414960579
UDI-Public00630414960579
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K013134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberN/A
Device Catalogue Number10385924
Device Lot Number624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown